MAUDE Adverse Event Report: SALTER LABS PARKER FLEX-TIP; ENDOTRACHEAL TUBE, REINFORCED, CUFFED (PFRC), PARKER, 8.0MM

SALTER LABS PARKER FLEX-TIP; ENDOTRACHEAL TUBE, REINFORCED, CUFFED (PFRC), PARKER, 8.0MM
Model Number I-PFRP-80 (H-PFRC-80)
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, immediately after intubation an air leak occurred.The tube was removed and reintubation with a new tube was performed.There was no report of a delay in therapy, harm or injury as a result of this reported event.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 23 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d9.Additional information-investigation completion: d4; h2; h6.Functional testing was performed on the returned product.Test results confirm there was a hole in the cuff.The reported issue is confirmed; however, the root cause could not be determined.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 14 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
PARKER FLEX-TIP
Common Device Name
ENDOTRACHEAL TUBE, REINFORCED, CUFFED (PFRC), PARKER, 8.0MM
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso, tx 79906
JA  79906
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key24169057
Report Number3004748541-2026-00015
Device Sequence Number9111256
Product Code BTR
UDI-Device Identifier10749065081803
UDI-Public(01)10749065081803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFRP-80 (H-PFRC-80)
Device Catalogue NumberI-PFRP-80 (H-PFRC-80)
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown